Journal article icon

Journal article

Current large deviations for partially asymmetric particle systems on a ring

Abstract:

We study large deviations for the current of one-dimensional stochastic particle systems with periodic boundary conditions. Following a recent approach based on an earlier result by Jensen and Varadhan, we compare several candidates for atypical currents to travelling wave density profiles, which correspond to non-entropic weak solutions of the hyperbolic scaling limit of the process. We generalize previous results to partially asymmetric systems and systems with convex as well as concave cur...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Oxford college:
Lady Margaret Hall
Role:
Author
ORCID:
0000-0003-0387-3432
Publisher:
IOP Publishing
Journal:
Journal of Physics A: Mathematical and Theoretical More from this journal
Volume:
51
Issue:
40
Pages:
23
Publication date:
2018-09-10
Acceptance date:
2018-08-23
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Keywords:
Pubs id:
pubs:844029
UUID:
uuid:f4488c81-7c22-47d6-bfa1-edeb2902a9b8
Local pid:
pubs:844029
Source identifiers:
844029
Deposit date:
2018-09-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP